BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Hyperbolic polygonal billiards with finitely many ergodic SRB measures

Participants in the publication
GIANLUIGI DEL MAGNO (Author)
JOÃO LOPES DIAS (Author)
PEDRO DUARTE (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
JOSÉ PEDRO GAIVÃO (Author)

Scope
International

Refereeing
Yes

Date of Publication
2017-03-14

Where published
Ergodic Theory and Dynamical Systems

Publication Identifiers
ISSN - 0143-3857

Publisher
Cambridge University Press (CUP)

Volume
38
Number
6

Starting page
2062
Last page
2085

Document Identifiers
DOI - https://doi.org/10.1017/etds.2016.119
URL - http://dx.doi.org/10.1017/etds.2016.119

Rankings
SCIMAGO Q1 (2018) - 1.417 - Mathematics


Export

APA
GIANLUIGI DEL MAGNO, JOÃO LOPES DIAS, PEDRO DUARTE, JOSÉ PEDRO GAIVÃO, (2017). Hyperbolic polygonal billiards with finitely many ergodic SRB measures. Ergodic Theory and Dynamical Systems, 38, 2062-2085. ISSN 0143-3857. eISSN . http://dx.doi.org/10.1017/etds.2016.119

IEEE
GIANLUIGI DEL MAGNO, JOÃO LOPES DIAS, PEDRO DUARTE, JOSÉ PEDRO GAIVÃO, "Hyperbolic polygonal billiards with finitely many ergodic SRB measures" in Ergodic Theory and Dynamical Systems, vol. 38, pp. 2062-2085, 2017. 10.1017/etds.2016.119

BIBTEX
@article{37425, author = {GIANLUIGI DEL MAGNO and JOÃO LOPES DIAS and PEDRO DUARTE and JOSÉ PEDRO GAIVÃO}, title = {Hyperbolic polygonal billiards with finitely many ergodic SRB measures}, journal = {Ergodic Theory and Dynamical Systems}, year = 2017, pages = {2062-2085}, volume = 38 }